Sunday, January 27, 2008

Second period

Is "second period" kind of like "second breakfast" beloved by the Hobbits in LOTR? I think probably not quite as much fun.


Yup, I am bleeding.  Started spotting yesterday at lunch and it kept building up.  I will call the nurse on Monday if it's still going on but I expect there's not much they can do about it so will tell me it's normal.  At least the good thing is that I've never had an issue with a thin lining so if I lose some hopefully it won't matter.  I just hope I don't lose it all.

3 comments:

Amy said...

hmmm...hopefully they will bring you in for an u/s. If anything all it would do is delay your FET for a few days.

calliope said...

right there with you
and you know what I mean.
xo

katedaphne said...

Hey! Sorry about the spotting. These meds really mess with our bodies. I've had weird bleeding and spotting this cycle too, which I attribute to LAST cycles meds! Hope yours clears up soon.

And -- I tagged you. You're It! Instrux on my blog. :)